# SDR AT0700004

- Difficulty date: April 7, 2006
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR DOUBLER REPAIR.  INSTALLED DOUBLER REPAIR AND FILLER REPAIR AT R-1 DOOR.  MATERIAL USED 2024 T3 .063 SIZE 9 X 8.875 INCHES, PO 622084 2024 T3 .050 2 X 2 INCHES PO 022199 AS PER RES 06-0484.
